# SDR DALA1166693231

- Difficulty date: November 16, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 5,161 hours, 2,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1 CHORD ANGLE DAMAGED BY BIRD STRIKE.  CUT OUT DAMAGED SECTION OF FRAME 1 CHORD MPN D5311085201.  CUT NEW SECTION OF CHORD, FABRICATED .080" AND .100" 2024-0 REPAIR ANGLES.  INSTALLED NEW CHORD SECTION AND REPAIR.
